MathSciNet Relay Station
MathSciNet bibliographic data
MR1293012 47D06 (34G10 47N20)
Arendt, W.; El-Mennaoui, O.; Kéyantuo, V. Local integrated semigroups: evolution with jumps of regularity. J. Math. Anal. Appl. 186 (1994), no. 2, 572–595.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement